Certain properties of random series
Matematičeskie zametki, Tome 25 (1979) no. 2, pp. 311-316
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_25_2_a13,
author = {S. N. Antonov and A. A. Ryabinin},
title = {Certain properties of random series},
journal = {Matemati\v{c}eskie zametki},
pages = {311--316},
year = {1979},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_25_2_a13/}
}
S. N. Antonov; A. A. Ryabinin. Certain properties of random series. Matematičeskie zametki, Tome 25 (1979) no. 2, pp. 311-316. http://geodesic.mathdoc.fr/item/MZM_1979_25_2_a13/